Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! I will be assisting you today. How much water or fluids do you consume in a day? What kind of diet do you have? Any medications or other medical conditions?
My pee is most of the time clear, I get pleanty of water. I recently took a pill for yeast infection (don't remember the name it
s and oral pill that starts with an f)
that was taken on Tuesday evening
Medication for a yeast infection (fluconazole) can cause stomach upset as described. However, what you describe are classic symptoms of constipation. This is normally caused by not enough water (not other beverages) a day or a high fiber diet. You should be drinking at least 8 8oz glasses of water a day especially this time of the year.
So I shouldn't worry about the lower right abdominal pain when pushed on?
With the localized pain this could be a hard stool that put pressure on the intestinal wall.
This would cause quite a bit of pain.
With this moving along you should be fine as long as you keep your water intake high to help lubricate the area.
I pooped twice since it started, wouldn't that fix it? I've been constipated before and it was nothing like this
You can also use an over the counter stool softener.
It is possible that there was stool below the area of hard stool. What can also happen is that the hard stool is not a complete blockage so softer stool pushes around the hard area causing pain and is eliminated normally.
A stool softener (bisacodyl) will cause the body to soften the stool and the bowel to create more mucus to help the hard area slide down the tract and out.
Make sure you drink plenty of water though since the medication creates the mucus and softening with lots of fluid.
Was there a reason you rated poor service?